Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Condition that the line common to $N$—1 planes in an $N$ space may pierce a given quadric surface in the same space


Author: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 4 (1897), 68-73
DOI: https://doi.org/10.1090/S0002-9904-1897-00463-3
MathSciNet review: 1557557
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00463-3

American Mathematical Society